Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Had arthroscopic ankle surgery to repair OCD of talus. Itchy spots on the ankle. No fever. Took benadryl. What else to do?

My daughter had arthroscopic ankle surgery to repair OCD of the talus about 4 weeks ago. She has been doing good, the follow up went well. No swelling, is working at moving her ankle each day. She is now wearing a boot but no weight can be placed on her foot. The issue we are having is the ankle and top of her foot has small spots, like mosquito bites that itch and her skin is splotchy colored almost like she has jaundice . It is warm to the touch but she is not running a temp. I have given her benadryl ...what else should we do?
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The appearance of such spots on skin are likely to be due to allergy to some cleansing medicine or the bandages she is using. Keep the area exposed to the air as much as possible and apply lacto calamine lotion for relief.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Mon, 9 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor